# SDR YENA201801220041

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 32,069 hours, 20,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED A FAINT ODOR WHILE CLIMBING THROUGH 3000 FT.  ODOR GAINED INTENSITY ABOVE 10,000 FT. MECHANIC ON BOARD CONFIRMED THE BURNING ELECTRICAL ODOR AND NOTED IT WAS CONFINED TO THE COCKPIT.  THE ODOR WAS NOT PRESENT IN CABIN.   INSPECTED EICC AND COCKPIT DISPLAYS IAW 21-20-00. NO ISSUES FOUND. INSPECTED BATTERY BACKUP TRAY AND FOUND BLACK SOOT ON AND AROUND TERMINAL BLOCK. CLEANED.  INSPECTED THE RECIRCULATION FILTER. R & R THE FILTERS IAW AMM 21-24-02. ACCOMPLISHED HIGH POWER RUN AND FIM 21-20-00.
